Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The least squares solution for a set of complex linear equations


Author: R. Turetsky
Journal: Quart. Appl. Math. 9 (1951), 108-110
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/40080
MathSciNet review: 40080
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/40080
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society